MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC INQUIRY ELECTROPHYSIOLOGY CATHETER, INQUIRY AFOCUS II EB CATHETER, 110 CM LEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC INQUIRY ELECTROPHYSIOLOGY CATHETER, INQUIRY AFOCUS II EB CATHETER, 110 CM LEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D087023
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One decapolar, spiral loop, inquiry afocusii diagnostic catheter was received for evaluation.One image was also submitted for evaluation.The photograph appeared to show the catheter shaft at the loop torn with the conductor wires exposed.Visual inspection revealed the catheter shaft on the loop was torn, exposing the conductor wires.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause the torn loop and exposed conductor wires is consistent with damage during use.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a torn loop, exposing the conductor wires.

Brand Name
INQUIRY ELECTROPHYSIOLOGY CATHETER, INQUIRY AFOCUS II EB CATHETER, 110 CM LEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC
2375 morse ave
irvine CA 92614
MDR Report Key10366879
Report Number2030404-2020-00054
Device Sequence Number14306913
Product Code DRF
UDI-Device Identifier05414734311434
UDI-Public05414734311434
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010471
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberD087023
Device Catalogue NumberD087023
Device Lot Number7121026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1